MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH K-ZERO; NEEDLELESS CONNECTOR

FRESENIUS KABI DEUTSCHLAND GMBH K-ZERO; NEEDLELESS CONNECTOR
Model Number U1040245000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: on 11/3/2025 they received an ivenix complaint/disposable for evaluation and during evaluation they found a defect with a blonie product.See attached for description of issue.No adverse event reported no sample available pictures available findings: during sample evaluation, two defects were identified: -missing silicone barrier -cracked cap note: this was a k-zero connector on a fresenius kabi ivenix administration set.

Brand Name
K-ZERO
Common Device Name
NEEDLELESS CONNECTOR
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM  36521
MDR Report Key23699854
Report Number3004548776-2025-00613
Device Sequence Number18706781
Product Code FPA
UDI-Device Identifier04250273735949
UDI-Public04250273735949
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2025
Report Date (Section F) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU1040245000
Device Catalogue NumberM79400849
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/03/2025
Event Location Hospital
Date Report to Manufacturer12/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/02/2025